# SDR AALA961609

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION, VERTICAL LEG AT LONGERON 30, FORWARD FACE.  REPAIRED IAW 53-03 PAGE 46 AND 53-10-00-17 PAGE 21. (M)
